On the Omori–Yau Maximum Principle in Riemannian submersions

Autores

  • G. Pacelli Bessa Departamento de Matemáticas Universidad de Murcia Campus de Espinardo
  • Paolo Piccione Departamento de Matemáticas Universidad de Murcia Campus de Espinardo

DOI:

https://doi.org/10.11606/issn.2316-9028.v5i1p105-114

Resumo

We discuss some sufficient conditions for the validity of the weak and the strong Omori–Yau maximum principle in Riemannian submersions.

Downloads

Downloads

Publicado

2011-06-30

Edição

Seção

Artigos

Como Citar

On the Omori–Yau Maximum Principle in Riemannian submersions. (2011). São Paulo Journal of Mathematical Sciences, 5(1), 105-114. https://doi.org/10.11606/issn.2316-9028.v5i1p105-114